A Clinical Case Report on Stevens-Johnson Syndrome (SJS)

CH Bindhu Madhavi, K Vineetha, Balaiah Sandyapakula, T Srinivasa Rao
2019 International Journal of Pharma Research and Health Sciences  
Stevens-Johnsons syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare cases of adverse cutaneous reactions that can be associated with the use of sulfasalazine. Clinicians, as well as patients, need to be aware of the signs and symptoms that often precede the appearance of the diffuse exfoliations lesions in an SJS or TEN. The associated symptoms should be marked, and immediate withdrawal of the offending medication should be done when blisters or erosions appear in the course of a drug
more » ... he course of a drug eruption, as this may improve the prognosis. This report is a case A 65 yrs old female hospitalized for having rashes all over body and peripheries after intake of oral medication for joint pain -ETODOLAC, SULFASALAZINE SR, MONOCEF. The patient medical history shows that she is rheumatoid and finally diagnosed as Toxic Epidermal Necrolysis. The patient was treated with Inj.Hydrocortisone Inj.Tagocid, T.Dolo, Inj.Piptaz.
doi:10.21276/ijprhs.2019.03.01 fatcat:7mkq2boieva7lj3zotzsjw3csm